Patient : I have been on adderall for a year and a half and within the last month I have had a few problems. Some of the side effects I am having is double vision, severe headaches between my eyes, dizziness, trouble walking (my balance is off) etc. I am able to see if I really focus on something close to me but if I look at anything in the distance I begin to see doubles of everything.
I went to see my doctor today and he said it sounds like a orbital tumor but I've seen mixed information on the internet of people having the same side effects while taking adderall. It does seem to be worse in the morning after taking the adderall xr but the side effects last for hours. I have tried taking a smaller dose of adderall and had the same problems. I was wondering if these side effects were possible due to the medication or if it could possibly be bringing out the side effects seen in an orbital tumor.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.